advertisement
Question
Posted by: samantha | 2010/10/21

contraceptive

Hi Doc
I''m 29 years old, lost my nephew about a month ago 15 years old tomorrow,anyway my period started aroun the time of his funral, 10 September for a few days,I have been feeling strange lately, I had periods from the 3 October and had headaces/migraines until the 15th October, my sex drive is gone, my husband complaining because I cannot explain to him whats wrong with me, I also dont know, moody, tired, just not myself,then I stopped taking the birth controls(triphasal) from Monday 18th October, and today,Thursday a period started again?could it be hormonal imblance?when do I start taking the pills again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Samantha,

You are quite understandably in a state of grieving. Severe emotional pain and distress can impact a woman in many ways, including physically and this can manifest by affecting her periods.

I would suggest you consult your doctor or your contraceptive health suster for a check up and then be advised on how to proceed with your contraceptive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2010/10/22

Dear Samantha,

You are quite understandably in a state of grieving. Severe emotional pain and distress can impact a woman in many ways, including physically and this can manifest by affecting her periods.

I would suggest you consult your doctor or your contraceptive health suster for a check up and then be advised on how to proceed with your contraceptive.

Reply to Sexologist
Posted by: Clueless | 2010/10/21

Ok i am not too clued up about these things.But what i do know with triphasil is that YOU START IN THE RED AREA AND YOU STOP IN THE RED AREA. You cannot just stop anytime, it must be in the red area........If you miss more than 2 pills, your period will start AGAIN. For now I would say continue with today''s one, your period will not go away now, maybe after a few days. When you start with the red pill than you can stop. But I would think you will fall pregnant if off the pill. But let''s wait and see what others have to say and also maybe post on the contraceptive site as well

Reply to Clueless

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement